| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
03/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +9.0d) was explanted due to visual disturbances.An iol from another manufacturer was implanted as a replacement.One week after the iol exchange, the patient continued to report visual disturbances with the new iol.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information to the following sections: d9, h3, h6, and h11.The lal was cut into multiple pieces during explantation.No device problem was found during visual inspection.No additional evaluation was performed due to the condition of the returned lens pieces.Manufacturer reference #: (b)(4).